# SDR HNAA2013082200473

- Difficulty date: August 19, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 43,466 hours, 52,313 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088008
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE WOULD NOT START.  NO NH INDICIATION.  R & R NR 2 STARTER GEN IAW WC24-30-02R, OPS & LEAK CHECKED GOOD.
